# SDR DHL2002806503

- Difficulty date: June 26, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5611015409J
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND L/H WING T/E LWR PANEL EXTERNAL SKIN DELAMINATED BETWEEN XF 339.000 TO XF 409.000.REMOVED AND REPLACED DELAMINATED PANEL PER SRM 51-1-21 PG 7.
